I recently ran out of my medication and cannot afford to get anymore so I have gone without. Is it okay to just stop taking it? What could be some effects since I have?
17 Jan 2010
Did you contact their patient assistance program?
You should check it out.
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My blood pressure is low and high do I need to stop benicar
1 answer • 9 Jan 2010
I've been taking Benicar HCT for about a week and have found that while doing step exercises my hips and spine ache so badly I have to stop. ...
1 answer • 3 Mar 2010
My husband has become very restless, tired and argumentive since taking this medicine. Is this a normal side affect?
1 answer • 30 Aug 2010
I broke out with red spots on both arms. Doctor doesnot believe it is from the medication. I can smell the benicar come out of my pores. I was ...
1 answer • 18 Nov 2010
I have lost my job, and do not have insurance anymore. Benicar works for me been taking for about 3 years. Benicar is to expensive. Is ther another ...
1 answer • 13 Oct 2011